# SDR UPS06447934

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHT IN CEILING AT STA 580R GOES OFF AFTER A FEW SECONDS OF TEST.  REMOVED AND REPLACED CEILING LIGHT MODULE PER MM 33-51-07.  OPS CHECK GOOD.
